# SDR CALA2024012300188

- Difficulty date: January 20, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N68842
- Make and model: Boeing 737924ER
- Aircraft serial: 42183
- Aircraft time: 28,306 hours, 10,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 320602
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHT, BATTERY PACK M1670 FAILS OP CHECK (REF. AAR NR 99991682). REMOVED AND REPLACED EMERGENCY BATTERY PACK M1670 AND PREFORMED OPERATIONAL TEST IAW B737 AMM 33-51-06-960-806. OPS TEST GOOD.
